CSpace  > 系统科学研究所
Three new infinite families of bent functions
Wang, Libo1,2; Wu, Baofeng1; Liu, Zhuojun2; Lin, Dongdai1
2018-03-01
Source PublicationSCIENCE CHINA-INFORMATION SCIENCES
ISSN1674-733X
Volume61Issue:3Pages:14
AbstractBent functions are maximally nonlinear Boolean functions with an even number of variables. They are closely related to some interesting combinatorial objects and also have important applications in coding, cryptography and sequence design. In this paper, we firstly give a necessary and sufficient condition for a type of Boolean functions, which obtained by adding the product of finitely many linear functions to given bent functions, to be bent. In the case that these known bent functions are chosen to be Kasami functions, Gold- like functions and functions with Niho exponents, respectively, three new explicit infinite families of bent functions are obtained. Computer experiments show that the proposed familes also contain such bent functions attaining optimal algebraic degree.
Keywordbent function Hadamard matrix Kasami function Gold-like function Niho exponent
DOI10.1007/s11432-016-0624-x
Language英语
Funding ProjectNational Natural Science Foundation of China[61502482] ; National Natural Science Foundation of China[61379139] ; National Natural Science Foundation of China[11526215] ; National Key Research Program of China[2016YFB0800401] ; "Strategic Priority Research Program" of Chinese Academy of Sciences[XDA06010701]
WOS Research AreaComputer Science
WOS SubjectComputer Science, Information Systems
WOS IDWOS:000417486900003
PublisherSCIENCE PRESS
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/29199
Collection系统科学研究所
Affiliation1.Chinese Acad Sci, Inst Informat Engn, State Key Lab Informat Secur, Beijing 100093, Peoples R China
2.Chinese Acad Sci, Acad Math & Syst Sci, Key Lab Math Mech, Beijing 100190, Peoples R China
Recommended Citation
GB/T 7714
Wang, Libo,Wu, Baofeng,Liu, Zhuojun,et al. Three new infinite families of bent functions[J]. SCIENCE CHINA-INFORMATION SCIENCES,2018,61(3):14.
APA Wang, Libo,Wu, Baofeng,Liu, Zhuojun,&Lin, Dongdai.(2018).Three new infinite families of bent functions.SCIENCE CHINA-INFORMATION SCIENCES,61(3),14.
MLA Wang, Libo,et al."Three new infinite families of bent functions".SCIENCE CHINA-INFORMATION SCIENCES 61.3(2018):14.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wang, Libo]'s Articles
[Wu, Baofeng]'s Articles
[Liu, Zhuojun]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wang, Libo]'s Articles
[Wu, Baofeng]'s Articles
[Liu, Zhuojun]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wang, Libo]'s Articles
[Wu, Baofeng]'s Articles
[Liu, Zhuojun]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.